# SDR SIMA20251120011

- Difficulty date: November 20, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 22,024 hours, 14,737 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066644001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE ATTACHING PARTS ON FRAME 80 CORRODED BEYOND LIMITS. 00553/1627 - SHEAR CLIP ON FRAME FR80 CORRODED BETWEEN 23L AND 22L 00680/1742 - SHEAR TIE ON FRAME FR80 IS CORRODED BETWEEN STRINGERS 28L AND 27L (MAJOR REPAIR)) (LEVEL 2 CORROSION). 00553/1627 - BLENDED CORROSION ON SHEAR CLIP FR 80 BETWEEN 23L AND 22L IAW E-175 SRM 51-10-03 MATERIAL REMOVED .007 FOUND TO BE OUT OF LIMITS IAW E-175 SRM 51-75-16. LOCATED DRILLED AND DEBURED SHEAR CLIP PN 170-66644-001 IAW E-175 SRM 51-40-02. TOPCOATED FASTENERS IAW E-175 SRM 51-23-06 AND ETN-EJ-51-015. REMOVED AND REPLACED SHEAR CLIP ON FRAME FR 80 BETWEEN 23L AND 22L IAW E-175 SRM 51-40-08.  00680/1742 - SHEAR TIE ON FRAME FR80 BETWEEN STRINGERS 28L AND 27L IS FOUND TO BE CORRODED PER EMB-175 SRM 51-10-02. NO ALLOWABLE LIMITS FOUND. LOCATED, DRILLED AND DEBURRED SHEAR TIE IAW E-175 SRM 51-40-02 TREATED HOLES IAW E-175 SRM 51-23-04. TOPCOATED FASTENERS IAW EMB-175 SRM 51-23-06, ETN-EJ-51-015. REMOVED AND REPLACED SHEAR TIE ON FRAME FR80 BETWEEN STRINGERS 28L AND 27L PER EMB-175 SRM 51-40-08.
